# SDR DL76L080632

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 53,313 hours, 7,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10017
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT HKG, CRACKS WERE FOUND IN THE STA 903.5 FRAMES ON THE LHS AND RHS.  THE CRACKS WERE REMOVED AND BOTH FRAMES WERE REPAIRED PER BOEING INSTRUCTIONS.
